# SDR IPXA2015061990331

- Difficulty date: June 3, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 54,870 hours, 15,161 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING FIXED L/E INNER BEADED DOUBLER CRACKED XOS 614.  REPAIRED RT WING BEADED DOUBLER, XOS610-616 IAW SRM 57-40-02, REPAIR 15, FIG 206.
